# SDR DALA2022021701058

- Difficulty date: February 17, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 57,785 hours, 30,385 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3118 - DURING WALK AROUND, FOUND LEFT WING LANDING LAMP MISSING. CORRECTIVE ACTION: R/R LEFT WING LANDING LIGHT ASSY PER A319 AMM 33-42-11. (8145150)
